Random lifts of graphs

Alon Amit*, Nathan Linial, Jiří Matoušek, Eyal Rozenman

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

20 Scopus citations

Abstract

We describe here a simple probabilistic model for graphs that are lifts of a fixed base graph G, i.e., those graphs from which there is a covering man onto G. Our aim is to investigate the properties of typical graphs in this class. In particular, we show that almost every lift of G is &dgr;(G)-connected where &dgr;(G) is the minimal degree of G. We calculate the typical edge expansion of lifts of the bouguet Bd and

Original languageAmerican English
Title of host publicationProceedings of the 12th Annual ACM-SIAM Symposium on Discrete Algorithms
Pages883-894
Number of pages12
StatePublished - 2001
Event2001 Operating Section Proceedings, American Gas Association - Dallas, TX, United States
Duration: 30 Apr 20011 May 2001

Publication series

NameProceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms

Conference

Conference2001 Operating Section Proceedings, American Gas Association
Country/TerritoryUnited States
CityDallas, TX
Period30/04/011/05/01

Keywords

  • Algorithms
  • Theory

Fingerprint

Dive into the research topics of 'Random lifts of graphs'. Together they form a unique fingerprint.

Cite this